MAUDE Adverse Event Report: CAREFUSION SD 16 IN NON-DEHP STND BORE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

CAREFUSION SD 16 IN NON-DEHP STND BORE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number MX9166
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 16 in non-dehp stnd bore extension set leaked.The following information was provided by the initial reporter: material no: mx9166.Batch no: 20025076.Event description: maxguard extension set with 0.2 micron filter and needless y-site leaked when connect to chemotherapy.I did not witness leak myself.However, the rn stated this has happened previously so packaging was saved.
 
Event or Problem Description
It was reported that 16 in non-dehp stnd bore extension set leaked.The following information was provided by the initial reporter: material no: mx9166 batch no: 20025076.Event description: maxguard extension set with 0.2 micron filter and needless y-site leaked when connect to chemotherapy.I did not witness leak myself.However, the rn stated this has happened previously so packaging was saved.
 
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of leaking at the y-port could not be verified due to the product not being returned for failure investigation.The root cause of this failure was not identified as no product was returned.A device history record review for model mx9166 lot number 20025076 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 05feb2020.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
16 IN NON-DEHP STND BORE EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
CAREFUSION SD
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key10570915
Report Number9616066-2020-02732
Device Sequence Number2992271
Product Code FPA
UDI-Device Identifier10885403237652
UDI-Public10885403237652
Combination Product (Y/N)N
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/24/2025
Device Model NumberMX9166
Device Catalogue NumberMX9166
Device Lot Number20025076
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/22/2020
Supplement Report FDA Received Date10/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
20200714; 20200714
Outcome Attributed to Adverse Event Other;